# SDR AALA2018051759027

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 12,058 hours, 1,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z6331
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE. RIGHT WING FLAP TRAILING EDGE INBOARD FLAP SUPPORT BACK UP RIB FOUND CRACKED AT OUTBOARD AFT UPPER VERTICAL FLANGE. REINFORCING ANGLE REPAIR WAS ACCOMPLISHED IAW EA 280264.
